Doctor insights on:
Rapid Weight Gain And Bloating
Many things: The bloating in belly and legs could be related to excess fluid. Excess fluid could be related to liver, kidney or heart problem. Hormone disorders can lead to rapid weight gain and include thyroid or adrenal issues. As you can see there are many causes of rapid weight gain. These are just a few. I strongly suggest you discuss the weight gain with your doctor so that he/she can figure out the cause
I've used levothroid 17 years, post ablation; its now unobtainable. Generic gives me headaches. Synthroid (thyroxine) led to ab bloating, rapid weight gain, & hypersomnia; any idea why? What is next?
Adjust the dose: If the dose of thyroid medication is correct, all the available preparations should be about the same. The "bloating, wt gain" sounds like hypothyroidism, i.e. You were taking too little. The dose of the new preparation may be different from the dose of Levothroid you were on. Make sure you take the medication on an empty stomach, and not with hot liquids.See 1 more doctor answer
I've had weight gain and bloating since Skyla insertion a month ago, is this to be expected? My diet hasn't changed
Not common: Skyla has a very tiny amount of Progesterone that acts locally on the lining of the uterus and cervical mucous. The hormone released is so low it does not usually cause symptoms throughout your body. Monitor your progress over the next few months and see it is gets better. If not see your doctor
12 pounds in 8 weeks: Rapidness is in the eye of the beholder, but 12 pounds in 8 weeks does sound rapid... unless a person is pregnant and growing large. Otherwise, if one doesn't have a good reason for the weight gain (such as eating extra food every day, such as 2 extra Häagen-Dazs ice cream bars a day), one can see her primary care doctor to find out why her weight is rising.
Balance and activity: The best, most successful weight loss method is one where your intake is 500 calories less than you need a day and increase your activity by at least 200 cal a day. If you follow a eating plan based on at least 6-7 servings of non starchy vegetables and 3 servings of fruit you will feel full. Add protein to every meal. Eat small meals every 3-4 hours. Limit carbohydrates to complex only. Good luck.
On drugs. Com it says a major side effect of Suboxone could be rapid weight gain, is this true & why?
54yr old female with constant bloating, fullness and weight gain from 106-140 lbs over 8-10 months time frame. What can this mean?
Large weight gain: A complete physical exam by a physician is necessary. Gi problems you mention may be a result, not the cause of the weight gain. Endocrine (gland) problems are always a concern and include thyroid and pituitary conditions which demand thorough investigation, and all medications need to be reviewed. However, large weight gain is often a change in dietary habits or a loss of dietary control.
What does rapid weight gain mean? I take Ativan (lorazepam) every once in a while so would I see any signs of weight gain by now or could I gain weight each time?
Lose muscle/gain fat: First, some weight variation is normal, particularly for women with working ovaries. Varying weights within a 10 pound range is not alarming. More than this, however, and it is likely that a person is losing mainly muscle and gaining mostly fat. With each cycle, the metabolism slows a little bit more making it likely the person doesn't get as low as before, and goes up a little higher each time.
Mostly whether food: Alone is the cause (then it is NOT rapid). If the weight gained makes good mathematical sense (4000 calorie equal a pound on) then it isn't that rapid. More than 2 pounds a week is hard to do.
See a doctor: Your weight gain and bloating may be second-rate to a disease or because you eat too much. Your doctor is one of the best resources you have in figuring out which of the two it is. You need to see a doctor so that a more thorough history and physical examination can be done. This will be the most important aspect of determining how you can lose weight.
- Talk to a doctor online
- What is rapid weight gain?
- Rapid weight gain
- Is rapid weight gain a symptom of eclampsia?
- Is rapid weight gain a symptom of preeclampsia?
- Foods that cause rapid weight gain
- Rapid weight gain water retention
- Rapid weight gain first trimester
- Rapid weight gain in stomach area
- Rapid unexplained weight gain